# SDR C2XA11CL057

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 19,683 hours, 15,456 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: TSS44S30
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 6009 THE CREW REPORTED A ENGINE 1 BLEED LEAK INDICATION IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE CLAMP ON THE PACK VALVE DUCT.  OPERATIONAL CHECKS WERE GOOD.
